Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Kernel functions and class $ L\sp 2$


Author: I. Edward Block
Journal: Proc. Amer. Math. Soc. 4 (1953), 110-117
MSC: Primary 46.0X
MathSciNet review: 0054849
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439
  • [2] S. Bergman and M. Schiffer, Kernel functions and conformal mapping, Compositio Math. 8 (1951), 205–249. MR 0039812
  • [3] J. L. Walsh, Interpolation and approximation by rational functions in the complex domain, Fourth edition. American Mathematical Society Colloquium Publications, Vol. XX, American Mathematical Society, Providence, R.I., 1965. MR 0218588

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.0X

Retrieve articles in all journals with MSC: 46.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1953-0054849-9
Article copyright: © Copyright 1953 American Mathematical Society